# SDR DALA14017775649

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,708 hours, 20,633 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT BS 700, LBL 45 HAS SURFACE CORROSION APPROXIMATELY 18 INCHES LONG. REMOVED DAMAGED SEAT TRACK IAW SRM 51-40-02, FABRICATED NEW SEAT TRACK IAW SRM 53-30-52, FIG 1 AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-02.
